Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed periods, had taken birth control pill after intercourse, under severe work stress. Root cause of delay?

Hello madam, i am 24 yrs old working girl. Last month i had periods only for 3 days and very less and then i had intercourse after 3 days and taken birth control pill the 2nd day though i was sure it was protective intercourse but there is 2 days delayed in my periods this month as last month it occured on 17th evening. Ya i am little bit stressed too from 10 days ..I want to know the exact problem of the delayed periods.?? Thank you
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Well since it only two days delayed, don't worry and wait for a week or more since many a times hormonal disturbances can cause delay in the periods.After that,you should go for a pelvic ultrasound, since you had mentioned scanty flow in the previous cycles.Many a times, scanty flow can occur after pregnancy which we called implantation bleeding.Alternatively you can go for a urine pregnancy test also.GOOD LUCK
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor